Tinnitus And Losartan 50mg

4 Replies Updated



Conversation Starter

Blood Says:


I started taking Losartan 50mg two and a half weeks ago and I have developed tinnutis, this is not a common side effect but an adverse one, I've previously been on Rampiril but didn't feel well, will this side effect go away or will it be permanent or should I change medication again, and if it's in the same family of arbs will I get it again. I'm getting quite worried, docs saying my ears look clear so don't know what to do.



Showing Replies 1 - 4 of 4 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Yes, as reported by the U.S. FDA, that is a known side effect of this medication, along with nausea, dizziness, headache, increased urination and hypotension.

Such side effects are usually transient and go away, once your body gets used to the medication, but that may take 4 to 6 weeks. If it doesn't improve, after that point, or if it worsens at any time, please consult your doctor.

If you take another ARB, it does carry the risk of causing the same side effects, but there are other classifications of medications that you can try.

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Joseph Says:
via mobile

I am taking Losartan 50mg for BP i developed tinnitus ,after one month of use today while reading side effect I knew possible relationship
Today I am not taking the pill to see tinning will go away,by the way I do not take any other prescription

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Joy Says:

I been taking Losartan pot 50 mg and the first 14 days I started having ringing in my ears and muscle fatigue. I know this is not an side effect but it is adverse affect for me. Should I stop I have been on the medication for 3 months now with the ringing in my ears. I cant sleep now

REPLYSHAREREPORT
Was this helpful?     0     0  
4
Joseph Says:
via mobile

Re: Joseph (# 2)

After stopping lozartan for 3 weeks tinning still exist ,I have scheduled an ear doctor appointment to find out

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Losartan 50mg and Amlodipine 5mg
Can I take these two tablets in the morning together (Losartan 50mg and Amlodipine 5mg)? ## Yes, they can be taken toget... 1 reply
losartan 100mg and taking again 50mgin 5 hour apart
At 7:00 pm taking losartan 100mg ,At 12:00pm I missing taking again 50mg ## Hello, Pat! How are you? I'm sorry, but ... 1 reply
losartan 50mg pill cut in half
Is it safe to cut my losartan 50 mg in half when the pill is not scored? Pharmacy said I will not be getting even distri... 3 replies
Losartan Pot 50mg Side Effect
this tab I'hv been given for controll of Blood pressure. 100/150 hg. n having headech. and today I hv taken first ta... 1 reply
Losartan Pot 50mg
Would the above drug cause body itch? ## Yes, there are actually 2 ways that Losartan can cause this type of issue. The ... 1 reply
Does losartan 50mg tab lup cause ED?
I've been taking Cialis for a while with good results and I started taking losartan and now experience ED ## Hello, ... 1 reply
cozaar 50mg losartan
I . what is it and how must i use it?am using the above because of hypertention what is it and how must i use it?[i had ... 1 reply
amox/k clav 500 losartan pot 50mg
can I take amox/k clav 500 mg with losartan pot 50mg? ## I didn't find any problems or interactions listed between t... 1 reply
changing from guanfacine 2 mg twice daily to 50mg of losartan potassium 1x a big change my ins won t pay for the
My ins. Won't pay for my bp medicine anymore. I have been on Guanfacine for 15 years. My Dr. Changed me to Losartan ... 1 reply
My Doctor Gave Me Samples Of Valsarton 160mg The Rx Losartan Pot 50mg Is There A Differance
My doctor gave me samples of Valsartan 160mg when I went to pick up the medication from Rx they gave me Losartan Pot 50m... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 22 March 2018.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA